# SDR REXA2012021800202

- Difficulty date: January 29, 2012
- Submitted: February 18, 2012
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 17,882 hours, 15,326 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AFT VERTICAL STIFFENER CHAFED AT BL0.  REPAIRED IAW REO 601R-53-61-1523.
